I have been takeing lortab 7.5 for about 3 1/2 years. Im tired of takeibg them. They do not help me at all. I know that I need a higher dose but I do not want that cause I dont want to live that way. Im down to about 2 or maybe 3 left but to soon to refill to taper off slowly. Im soooo scared to wean off, can anyone give me some advice?
hi and welcome.
you only have 2 or 3 pills left now? how many a day have you been taking?
if you cant get a script now to taper than just stop when these few are gone.
you will be sick with acute physcial withdrawal for about 5- 7 days. you will have aches and pains,stomach issues. restless,. i would definitely recommend counseling and support groups.
most people cant do a taper. if you always run out before your script is ready to refill you most likely cant do the taper route.
how are you feeling now?
sending prayers to strengthen you
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.